Alert archive / Wyoming / Flash Flood Warnings in 2014

Flash Flood Warning 7, NWS Cheyenne, WY

May 25, 2014Albany County, Carbon County, Wyoming

NWS Cheyenne, WY issued this flash flood warning at May 25, 2014, 3:24 PM MDT for Albany County, Carbon County, Wyoming. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2014, 3:24 PM MDT (21:24 UTC)
Expired
May 25, 2014, 9:30 PM MDT
In force
6 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

Counties Albany County, WY, Carbon County, WY

The radar

The Cheyenne radar (KCYS), 138 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.4 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2014-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2014-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1385 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

011 
WGUS55 KCYS 252124
FFWCYS
WYC001-007-260330-
/O.NEW.KCYS.FF.W.0007.140525T2124Z-140526T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
324 PM MDT SUN MAY 25 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL CARBON COUNTY IN SOUTH CENTRAL WYOMING...
  WEST CENTRAL ALBANY COUNTY IN SOUTHEAST WYOMING...

* UNTIL 930 PM MDT

* AT 322 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATED RAINFALL OF 1.5 TO 2 INCHES HAS       
  FALLEN BETWEEN ARLINGTON AND ELK MOUNTAIN.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ARLINGTON...BOW RIVER CAMPGROUND...DEEP CREEK CAMPGROUND...ELK
  MOUNTAIN AND MEDICINE BOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF OF THREE QUARTERS TO ONE INCH CAN BE 
EXPECTED IN THE WARNED AREA.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CHEYENNE.

&&

LAT...LON 4209 10619 4147 10603 4137 10604 4140 10633
      4148 10672 4176 10665

$$

CLAYCOMB
2 follow-up statements
202 
WGUS75 KCYS 260102
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
702 PM MDT SUN MAY 25 2014

WYC001-007-260330-
/O.CON.KCYS.FF.W.0007.000000T0000Z-140526T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARBON WY-ALBANY WY-
702 PM MDT SUN MAY 25 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WEST CENTRAL ALBANY AND
EAST CENTRAL CARBON COUNTIES UNTIL 930 PM MDT...

AT 701 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN 
AREA OF RAINFALL ACROSS THE WARNED AREA. 

RAIN CONTINUES TO FALL ACROSS THE WARNED AREA. RUNOFF FROM THIS 
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS
THAT WILL EXPERIENCE FLOODING INCLUDE...ARLINGTON...BOW RIVER 
CAMPGROUND...DEEP CREEK CAMPGROUND...ELK MOUNTAIN AND MEDICINE BOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE HALF INCH ARE POSSIBLE IN 
THE WARNED AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE.

&&

LAT...LON 4209 10619 4147 10603 4137 10604 4140 10633
      4148 10672 4176 10665

$$

LIEBL
234 
WGUS75 KCYS 260207
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
807 PM MDT SUN MAY 25 2014

WYC001-007-260221-
/O.CAN.KCYS.FF.W.0007.000000T0000Z-140526T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARBON WY-ALBANY WY-
807 PM MDT SUN MAY 25 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WEST CENTRAL ALBANY
AND EAST CENTRAL CARBON COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. HIGH 
WATER LEVELS IN SOME STREAMS AND CREEKS WILL CONTINUE THROUGH THE 
WEEK DUE TO SNOWMELT FROM NEARBY MOUNTAINS..IF FLOODING HAS BEEN 
OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4209 10619 4147 10603 4137 10604 4140 10633
      4148 10672 4176 10665

$$

LIEBL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at May 25, 2:47 PM MDT, 37 minutes earlier.

Area forecast discussion, May 25, 2:47 PM MDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
247 PM MDT SUN MAY 25 2014

.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 3 PM MDT SUN MAY 25 2014

CONCERNS TODAY CONTINUE TO FOCUS ON HEAVY RAIN AND FLOOD
POTENTIAL THROUGH THIS EVENING.

CURRENTLY...WATER VAPOR IMAGERY SHOWING CLOSED LOW OVER SOUTH
CENTRAL COLORADO THIS AFTERNOON. IT HAS BEEN SHOWING A SLOW
NORTHEAST DRIFT...BUT IS NEARLY STATIONARY. DRY SLOT BEGINNING TO
PUSH INTO LARAMIE AND KIMBALL COUNTIES THIS AFTERNOON. AHEAD OF
THIS DRY AIR...LINES OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
AND ARE PUSHING SLOWLY TO THE NORTH AND NORTHWEST. THESE STORMS
ARE PRODUCING HEAVY RAIN AND SOME MODERATE SIZED HAIL.

DISCUSSIONS WITH THE ALBANY EMERGENCY MANAGER THIS MORNING...SOILS
OUT IN ALBANY COUNTIES ARE VERY SATURATED FROM COMBINATION OF
HEAVY SNOW A COUPLE WEEKS AGO...RAINFALL LAST NIGHT AND WATER RELEASES
FROM THE LARAMIE RIVER ARE AGGRAVATING FLOOD CONCERNS. WE ARE
GETTING SHOWERS AND THUNDERSTORMS DEVELOPING OVER SOUTHERN ALBANY
COUNTY...SO ISSUED A FLASH FLOOD WARNING FOR THIS AREA.

PRECIP LOOKS TO END THIS EVENING. FLOODING SHOULD BEGIN TO EASE
LATER THIS EVENING TEMPORARILY...BEFORE WARMER TEMPERATURES BEGIN
TO INCREASE SNOW MELT FROM MONDAY ON.

.LONG TERM...(WEDNESDAY THROUGH SATURDAY)
ISSUED AT 3 PM MDT SUN MAY 25 2014

NO BIG CHANGES IN THIS RELEASE FOR THE EXTENDED FORECAST PERIODS.
GFS AND ECMWF PUSH THE MID/UPPER RIDGE ACROSS OUR AREA WEDNESDAY
WITH LIMITED DEEP LAYER MOISTURE IN PLACE. STILL ENOUGH MOISTURE
IN PLACE TO WHERE WE MAY GET SOME ISOLATED THUNDERSTORMS IN THE
MOUNTAINS ON WEDNESDAY...BUT THE MAIN STORY MIDWEEK WILL BE THE
WARM TEMPERATURES AND POTENTIAL FOR SIGNIFICANT SNOW MELT ABOVE
9000 FT AGL THROUGH THURSDAY. GFS STILL ADVERTISES 700 MB TEMPS
NEAR +16C WEDNESDAY AFTERNOON ACROSS PORTIONS OF CARBON...ALBANY
AND CONVERSE COUNTIES. THE UPPER LOW OVER OREGON ON WEDNESDAY
QUICKLY LIFTS OUT INTO CANADA BY FRIDAY LEAVING AN ELONGATED
MIDLEVEL TROUGH DOWN THE WEST COAST GOING INTO THE WEEKEND. OVER
OUR REGION WE NOTE AN INCREASING SOUTHWESTERLY UPPER FLOW THURSDAY
INTO FRIDAY WITH A TAP OF PACIFIC MOISTURE SETTING UP INTO WYOMING
AND WESTERN NEBRASKA BY FRIDAY. IT IS POSSIBLE THAT DEEPER PACIFIC
MOISTURE RELATED TO THE REMNANTS OF WHAT IS NOW HURRICANE AMANDA
COULD GET DRAWN NORTH INTO OUR REGION FRIDAY INTO SATURDAY. FOR
NOW WE CANT SAY WITH ANY DEGREE OF CERTAINTY WHETHER OR NOT THE
WEEKEND PATTERN WOULD LEAD TO ANOTHER HEAVY RAIN THREAT TO GO
ALONG WITH THE SNOW MELT...BUT WE HAVE INCREASED POPS GOING INTO
THE WEEKEND (ESPECIALLY ACROSS THE WESTERN ZONES)...SO STAY TUNED
FOR REFINED INFORMATION AS WE GO THROUGH THE WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY)
ISSUED AT 1145 AM MDT SUN MAY 25 2014

SHOWERS AND THUNDERSTORMS BECOMING GRADUALLY MORE NUMEROUS WEST OF
INTERSTATE 25 LATE THIS MORNING AND SO FAR HRRR MODEL HAS A GOOD
HANDLE ON SHORT TERM CONVECTIVE TRENDS...AND ADVERTISES THUNDERSTORMS
TO BE MOST NUMEROUS AFFECTING THE CHEYENNE...LARAMIE...AND
RAWLINS AVIATION AREAS THROUGH ABOUT 03Z. ADDED A TEMPO MENTION OF
MVFR CATEGORY CEILINGS AND IFR VISIBILITIES FOR THE WESTERN
AVIATION FORECAST SITES WITH VCNTY MENTION OF THUNDERSTORMS IN
AREA (NO TEMPO OR PREVAILING PERIOD OF STORMS) OVER THE WESTERN
NEBRASKA AVIATION SITES FROM MID TO LATE AFTERNOON. IN
LARAMIE...WITH SATURATED GROUNDS AND LIGHT WINDS EXPECTED TONIGHT
AFTER THE COVERAGE OF STORMS DIMINISHES WE DO ANTICIPATE SOME FOG
TO FORM...SO WE WENT WITH MODEL GUIDANCE DROPPING VISIBILITY DOWN
TO ONE HALF MILE EARLY TOMORROW MORNING FOR LARAMIE.

&&

.FIRE WEATHER...
ISSUED AT 3 PM MDT SUN MAY 25 2014

MINIMAL FIRE WEATHER CONCERNS. A FAIRLY MOIST AIR MASS WILL REMAIN
IN PLACE THROUGH THE REMAINDER OF THE WEEKEND...WITH SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED ALONG AND WEST OF A
CHEYENNE TO CHADRON LINE ON SUN AFTN AND EARLY EVE. HEAVY RAIN AND
SMALL HAIL WILL BE POSSIBLE FROM THIS ACTIVITY. WARMER AND DRIER
WEATHER WILL RETURN EARLY NEXT WEEK. HOWEVER WINDS WILL BE ON THE
LIGHT SIDE THROUGH THE PERIOD. MORE THUNDERSTORMS IN THE OFFING BY
LATE THIS WEEK. FUELS ARE IN GREEN UP FOR MUCH OF THE AREA...ALSO
LIMITING FIRE CONCERNS.

&&

.HYDROLOGY...
ISSUED AT 3 PM MDT SUN MAY 25 2014

RAIN SHOWERS AND THUNDERSTORMS WIDESPREAD THIS AFTERNOON ACROSS
CARBON AND ALBANY COUNTIES WITH SCATTERED COVERAGE OVER AREAS EAST
OF THE LARAMIE RANGE. THE SNOWY AND SIERRA MADRE RANGES WILL
CONTINUE TO EXPERIENCE INCREASED SNOW MELT FROM ELEVATIONS ABOVE
9500 FEET. ABOVE NORMAL TEMPERATURES MONDAY INTO THE MIDDLE OF
NEXT WEEK WILL CONTINUE TO ACCELERATE SNOW MELT AND CAUSE RIVERS
TO CONTINUE RISING THROUGH MUCH OF THE WEEK. REFER TO FFACYS FOR
THE LATEST PUBLIC INFORMATION ON THE FLOODING POTENTIAL. WARNING
INFORMATION CAN BE FOUND UNDER FLWCYS AND FLSCYS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH UNTIL 9 PM MDT THIS EVENING FOR WYZ103-112-114.

     FLOOD WATCH THROUGH MONDAY AFTERNOON FOR WYZ105-109-110-113-115.

NE...NONE.
&&

SHORT TERM...CLAYCOMB
LONG TERM...GARMON
AVIATION...GARMON
FIRE WEATHER...CLAYCOMB
HYDROLOGY...CLAYCOMB
Hazardous weather outlook, May 25, 6:04 AM MDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
604 AM MDT SUN MAY 25 2014

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
261215-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
604 AM MDT SUN MAY 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND WILL CONTINUE
THROUGH THE EVENING. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH SOME
THUNDERSTORMS OVER THE NORTHERN PANHANDLE AND EAST CENTRAL
WYOMING...WHICH COULD PRODUCE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY AND
TUESDAY...WITH A BETTER CHANCE FOR STORMS EXPECTED THURSDAY AND
ON THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT FLASH FLOODING OR ANY NOTABLE
RISES IN RIVER OR STREAM LEVELS OVER THE WEEKEND.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ103>106-109>117-261215-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
604 AM MDT SUN MAY 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON FOR AREAS
ALONG AND WEST OF THE LARAMIE RANGE...WITH WIDESPREAD RAIN
AMOUNTS OVER A HALF INCH POSSIBLE. EMBEDDED...SLOW MOVING
THUNDERSTORMS COULD PRODUCE RAINFALL OVER AN INCH IN
PLACES...ESPECIALLY EAST AND NORTH FACING SLOPES OF THE SNOWY AND
SIERRA MADRE RANGES. LOCALLY HEAVY RAIN COULD PRODUCE FLASH
FLOODING...ESPECIALLY OVER THE MOUNTAINS WHERE RAIN COULD
ACCELERATE MELTING OF THE DEEP SNOW PACK. THOSE WITH RECREATIONAL
INTERESTS OVER THE HOLIDAY WEEKEND ARE ENCOURAGED TO MONITOR THE
LATEST FORECASTS AND ADJUST PLANS ACCORDINGLY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY AND
TUESDAY...WITH A BETTER CHANCE FOR STORMS EXPECTED THURSDAY AND
ON THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT FLASH FLOODING OR ANY NOTABLE
RISES IN RIVER OR STREAM LEVELS OVER THE WEEKEND.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, May 25, 2:01 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
201 PM MDT SUN MAY 25 2014

NEZ003-021-252045-
BOX BUTTE NE-MORRILL NE-
201 PM MDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORRILL AND
SOUTHEASTERN BOX BUTTE COUNTIES UNTIL 245 PM MDT...

AT 159 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ALLIANCE AIRPORT...OR 7 MILES SOUTHEAST OF
ALLIANCE...MOVING NORTH AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL PRODUCE RAINFALL AMOUNTS UP TO ONE INCH PER HOUR.

THIS STORM WILL BE NEAR...
ALLIANCE AIRPORT AROUND 205 PM MDT.
ALLIANCE AROUND 215 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4196 10272 4194 10294 4223 10301 4226 10275
      4225 10274 4223 10273 4210 10274 4210 10269
TIME...MOT...LOC 2000Z 188DEG 16KT 4202 10280

RUBIN
Local storm report, May 25, 2:04 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
204 PM MDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     FLASH FLOOD      3 N TORRINGTON          42.11N 104.18W
05/25/2014                   GOSHEN             WY   EMERGENCY MNGR

            HWY 85 HAS WATER OVER THE ROAD. REPORTS OF MANY STREETS
            IN TORRINGTON FLOODED AND WATER IN YARDS.

&&

BCHAPMAN
Local storm report, May 25, 2:17 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
217 PM MDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     FLASH FLOOD      12 N TORRINGTON         42.24N 104.18W
05/25/2014                   GOSHEN             WY   EMERGENCY MNGR

            RAINNING HARD ENOUGH TO WASH BOULDERS ON TO VAN TASSELL
            ROAD AT THE GAP.

&&

BCHAPMAN
Local storm report, May 25, 2:32 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
232 PM MDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     TORNADO          25 N HENRY              42.36N 104.05W
05/25/2014                   SIOUX              NE   LAW ENFORCEMENT

            MOVING NORTH.

&&

BCHAPMAN
Local storm report, May 25, 2:39 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
239 PM MDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     FLASH FLOOD      WOODS LANDING           41.11N 106.02W
05/25/2014                   ALBANY             WY   LAW ENFORCEMENT

            BOSWELL RANCH ROAD NEAR WOODS LANDING WASHED OUT IN
            SPOTS.

&&

BCHAPMAN
Special weather statement, May 25, 3:19 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
319 PM MDT SUN MAY 25 2014

WYZ103-106-107-252145-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE
COUNTY WY-NORTH LARAMIE RANGE WY-
319 PM MDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE COUNTY UNTIL 345
PM MDT...

AT 313 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF CHUGWATER...OR 18 MILES
SOUTH OF WHEATLAND...MOVING WEST AT 10 MPH. A SECOND STRONG
THUNDERSTORM WAS LOCATED 10 MILES NORTH OF WHEATLAND MOVING
SOUTHWEST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE
THUNDERSTORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN PLATTE COUNTY.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 64 AND
97.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS POSSIBLE WITH THESE THUNDERSTORMS. DO NOT DRIVE
YOUR VEHICLE ON A FLOODED ROADWAY.

&&

LAT...LON 4229 10527 4231 10480 4168 10487 4167 10527
TIME...MOT...LOC 2117Z 072DEG 9KT 4179 10495

LIEBL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 10:38 AM MDTRiver Flood WarningCYSCarbon6 days
May 25, 10:38 AM MDTRiver Flood WarningCYSCarbon6 days
May 25, 11:29 AM MDTRiver Flood WarningCYSCarbon8 days
May 25, 1:13 PM MDTFlash Flood WarningCYSGoshen6 hr
May 25, 1:32 PM MDTSpecial Weather StatementCYSGoshen43 min
May 25, 1:46 PM MDTFlash Flood WarningCYSAlbany6 hr
May 25, 2:26 PM MDTSevere Thunderstorm WarningCYSGoshen64 min
May 25, 3:19 PM MDTSpecial Weather StatementCYSPlatte26 min
May 25, 3:45 PM MDTSpecial Weather StatementCYSPlatte30 min
May 25, 4:05 PM MDTSpecial Weather StatementCYSPlatte25 min
May 25, 4:16 PM MDTSpecial Weather StatementCYSPlatte29 min

Nearby

Flash Flood Warnings in Wyoming, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.